# SDR UIEA2021091602030

- Difficulty date: September 15, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Control Card
- Part number: 285T007815
- Part serial: D01522
- Condition: Inoperative
- Location: Rt Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN 1 INOP. TRANSFER TO MDDR 153546( PER FIM 21-26 FT 805 FOUND R ECS FAN CONTROL CARD TO BE AT FAULT. MDDR REMAINS OPEN # 153546  MEL 21-58-05 CAT C   /  20SEP21 - LP 1207811 - ITEM 5 - CVG - REMOVED AND REPLACED M862 CIRCUIT CARD ASSY IAW AMM 20-10-01. OPS CHECK GOOD IAW AMM 21-58-00. NO DEFECTS NOTED. THIS CLEARS MDDR 153546. )
